# SDR CA120823008

- Difficulty date: July 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Failed
- Location: Oil Cooler Door
- Part time: 14,360 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE OIL TEMP HIGH.  MAINTENANCE FOUND ACOC DOOR ACTUATOR INOPERATIVE.  ACTUATOR REPLACED.
